# SDR CKSA98359

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION BS980, RBL50, PANEL SUPPORT FRAME CORRODED.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-01.  REPAIR FRAME FLANGE IAW B747 SRM 53-50-04.  INSTALLED REPAIR IAW B747 SRM 53-50-04.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 25167.
